# SDR HEEA0015520

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 212070108007
- Condition: Erratic
- Location: Triple Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACHOMETER , ALL NEEDLES HAVE ERRATIC MOVEMENT.
